Safety Alerts & Recalls
What does this mean?
The issue has been known for some time and most physicians will have taken it into account when balancing benefit versus risk. That said, you should (a) be aware of the possibility of PML, (b) regularly balance the benefits and risks of treatment with your doctor, and (c) tell your doctor if you notice problems such as weakness in the hands or legs, difficulty thinking or concentrating, or a loss of coordination - which could be early signs of the condition.
Warnings Added To Labeling
Roche announced that information regarding the link between the use of Mycophenolate and the development of progressive multifocal leukoencephalopathy (PML), a life-threatening disease, has been added to the WARNINGS and ADVERSE REACTIONS sections of the product labeling. This is a follow-up to a previous iGuard alert sent when the FDA was reviewing this issue.
For more information, please visit: more information here